# SDR MWEA020663

- Difficulty date: October 29, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360033
- Condition: Dented
- Location: Sta 705 L24 Rh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DENT AT STATION 705 LONGERON 24 RIGHT DOT 52.  --  INSPECTED DENT FOR CRACKS NO CRACKS FOUND, COLD WORKED DAMAGE AREA , REQUESTED NDT FOR CRACKS. NONE FOUND, FABRICATED AND INSTALLED DOUBLER REPAIR
